Alert archive / Maine / Storm Warnings in 2011
Storm Warning 3, NWS Gray, ME
NWS Gray, ME issued this storm warning at Apr 16, 2011, 3:23 AM EDT. It took effect at Apr 17, 2011, 12:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 3:23 AM EDT (07:23 UTC)
- In effect from
- Apr 17, 2011, 12:00 AM EDT
- Expired
- Apr 17, 2011, 12:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
638 WHUS71 KGYX 160723 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 323 AM EDT SAT APR 16 2011 ...STRONG WINDS AND HIGH SURF POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY IN THE GULF OF MAINE... .LOW PRESSURE MOVING OUT OF THE NORTHERN GREAT LAKES WILL MOVE THROUGH EASTERN CANADA DRIVING A COLD FRONT TOWARD THE EAST COAST SATURDAY NIGHT AND EARLY SUNDAY. A STRONG SOUTHEAST FLOW WILL DEVELOP OVER THE WATERS SATURDAY NIGHT WITH MAX WINDS MOVING THROUGH THE GULF OF MAINE EARLY SUNDAY. WINDS WILL DIMINISH EARLY SUNDAY AFTERNOON AS THE FRONT PUSHES EAST OF THE FORECAST AREA. ANZ150>154-162300- /O.UPG.KGYX.SR.A.0001.110417T0400Z-110417T1800Z/ /O.NEW.KGYX.SR.W.0003.110417T0400Z-110417T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 323 AM EDT SAT APR 16 2011 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WIND: WINDS WILL INCREASE TO 30 TO 40 KTS WITH GUSTS UP TO 50 KTS POSSIBLE TOWARD DAYBREAK ON SUNDAY. * WAVES: SEAS WILL BUILD BUILD 14 TO 20 FEET SATURDAY NIGHT... SLOWLY SUBSIDING ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRAY
4 follow-up statements
625 WHUS71 KGYX 161954 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 354 PM EDT SAT APR 16 2011 ...STRONG WINDS AND HIGH SURF POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY IN THE GULF OF MAINE... .LOW PRESSURE MOVING OUT OF THE NORTHERN GREAT LAKES WILL MOVE THROUGH EASTERN CANADA DRIVING A COLD FRONT THROUGH THE COASTAL WATERS SUNDAY MORNING. A STRONG SOUTHEAST FLOW WILL DEVELOP OVER THE WATERS TONIGHT WITH MAXIMUM WINDS MOVING THROUGH THE GULF OF MAINE EARLY SUNDAY. WINDS WILL DIMINISH BY SUNDAY AFTERNOON AS THE FRONT PUSHES EAST OF THE FORECAST AREA. ANZ150>154-171100- /O.CON.KGYX.SR.W.0003.110417T0400Z-110417T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 354 PM EDT SAT APR 16 2011 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... A STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY. * WIND: WINDS WILL INCREASE TO 30 TO 40 KTS WITH GUSTS UP TO 50 KTS OVER THE BAYS AND UP TO 60 KTS OVER THE OPEN WATERS. * WAVES: SEAS WILL BUILD TO 15 TO 20 FEET OVER THE OPEN WATERS LATE TONIGHT...THEN SLOWLY SUBSIDE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRAY
336 WHUS71 KGYX 170727 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 327 AM EDT SUN APR 17 2011 ...STRONG WINDS AND HIGH SURF POSSIBLE TODAY IN THE GULF OF MAINE... .LOW PRESSURE MOVING THROUGH EASTERN CANADA IS DRIVING A COLD FRONT THROUGH THE COASTAL WATERS THIS MORNING. A STRONG SOUTHEAST FLOW HAS DEVELOPED OVER THE WATERS...WITH MAXIMUM WINDS MOVING THROUGH THE GULF OF MAINE EARLY TODAY. WINDS WILL DIMINISH BY THIS AFTERNOON AS THE FRONT PUSHES EAST OF THE FORECAST AREA. ANZ150>154-171600- /O.CON.KGYX.SR.W.0003.000000T0000Z-110417T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 327 AM EDT SUN APR 17 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... A STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY. * WIND: WINDS WILL INCREASE TO 30 TO 40 KTS WITH GUSTS UP TO 50 KTS OVER THE BAYS AND UP TO 60 KTS OVER THE OPEN WATERS. * WAVES: SEAS WILL BUILD TO 15 TO 20 FEET OVER THE OPEN WATERS LATE TONIGHT...THEN SLOWLY SUBSIDE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRAY
658 WHUS71 KGYX 171332 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 932 AM EDT SUN APR 17 2011 ...STRONG WINDS AND HIGH SURF POSSIBLE TODAY IN THE GULF OF MAINE... .LOW PRESSURE MOVING THROUGH EASTERN CANADA IS DRIVING A COLD FRONT THROUGH THE COASTAL WATERS THIS MORNING. A STRONG SOUTHEAST FLOW WILL CONTINUE AHEAD OF THE FRONT WITH WINDS SHIFT TO THE SOUTHWEST AND DROPPING OFF QUICKLY ONCE THE FRONT MOVES THROUGH. ANZ152>154-171800- /O.CAN.KGYX.SR.W.0003.000000T0000Z-110417T1600Z/ /O.NEW.KGYX.GL.W.0023.110417T1332Z-110417T1800Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 932 AM EDT SUN APR 17 2011 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED. * WIND: SOUTHWEST WINDS WILL GUST UP TO 45 KNOTS THIS MORNING THEN DROP TO 30 KNOTS THIS AFTERNOON. * WAVES: SEAS OF 15 TO 20 FEET OVER THE OPEN WATERS WILL SLOWLY SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-151-171600- /O.CON.KGYX.SR.W.0003.000000T0000Z-110417T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 932 AM EDT SUN APR 17 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... A STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY. * WIND: WINDS WILL CONTINUE 30 TO 45 KTS WITH GUSTS UP TO 50 KTS OVER THE BAYS AND UP TO 65 KTS OVER THE OPEN WATERS. * WAVES: SEAS 16 TO 22 FEET OVER THE OPEN WATERS WILL SLOWLY SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRAY
538 WHUS71 KGYX 171615 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1215 PM EDT SUN APR 17 2011 ...THE MARINE STORM WARNING AND GALE WARNING HAVE BOTH BEEN LOWERED TO A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE... .STRONG SOUTHEAST WINDS HAVE ENDED ACROSS THE REGION AS A STRONG COLD FRONT HAS PUSHED OFF TO THE EAST. SOUTHWEST WINDS HAVE DEVELOPED AND WILL GUST UP TO 25 OR 30 KNOTS AT TIMES THROUGH TONIGHT...BUT NOT NEARLY AS STRONG AS THE WINDS LAST NIGHT OR THIS MORNING. SEAS ARE SLOWLY SUBSIDING FROM PEAK VALUES OF 20 FEET OR HIGHER OVER THE OPEN WATERS THIS MORNING...BUT WILL REMAIN ABOVE 5 FEET THROUGH TONIGHT. ANZ152>154-180715- /O.CAN.KGYX.GL.W.0023.000000T0000Z-110417T1800Z/ /O.NEW.KGYX.SC.Y.0043.110417T1615Z-110418T1200Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1215 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WIND: SOUTHWEST WINDS WILL GUST UP TO 25 TO 30 KNOTS THROUGH TONIGHT. * WAVES: SEAS THAT WERE HAS HIGH AS 20 FEET OR HIGHER OVER THE OPEN WATERS THIS MORNING WILL SLOWLY SUBSIDE THROUGH TONIGHT BUT STAY ABOVE 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT WIND GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-151-180715- /O.EXP.KGYX.SR.W.0003.000000T0000Z-110417T1600Z/ /O.NEW.KGYX.SC.Y.0043.110417T1615Z-110418T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 1215 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. THE STORM WARNING IS NO LONGER IN EFFECT. * WIND: SOUTHWEST WINDS WILL GUST UP TO 25 TO 30 KNOTS THROUGH TONIGHT. * WAVES: SEAS THAT WERE HAS HIGH AS 20 FEET OR HIGHER OVER THE OPEN WATERS THIS MORNING WILL SLOWLY SUBSIDE THROUGH TONIGHT BUT STAY ABOVE 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT WIND GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Apr 15, 8:30 PM EDT, 6 hours 53 minutes earlier.
Area forecast discussion, Apr 15, 8:30 PM EDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
830 PM EDT FRI APR 15 2011
.SYNOPSIS...
HIGH PRESSURE WILL SHIFT EAST INTO THE MARITIMES OVERNIGHT. A
STRONG SOUTHEAST FLOW WILL SET UP OVER THE AREA ON SATURDAY AS LOW
PRESSURE APPROACHES FROM THE WEST. WINDS WILL DIMINISH ON SUNDAY
AS A COLD FRONT CROSSES THE AREA. A TROUGH OF LOW PRESSURE WILL SWING
INTO THE AREA SUNDAY NIGHT AND WILL GRADUALLY LIFT OUT OF THE
REGION ON MONDAY. HIGH PRESSURE WILL BUILD OVER NEW ENGLAND EARLY
TUESDAY AND SHIFT OFFSHORE IN THE AFTERNOON AS A WARM FRONT
APPROACHES FROM THE SOUTHWEST. THE WARM FRONT WILL SLOWLY LIFT
NORTHEAST OF THE REGION TUESDAY NIGHT AND WEDNESDAY...FOLLOWED BY
A COLD FRONT WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST THURSDAY THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
---UPDATED---
SOME HIGH CLOUDS BEGINNING TO SPILL OVER THE RIDGE INTO EXTREME
WESTERN PARTS OF CWA THIS EVENING. CLOUDS ARE THIN ENOUGH THOUGH
THAT THEY SHOULD NOT HAVE MUCH OF AN EFFECT ON FALLING
TEMPERATURES. EXPECT TEMPS TO BEGIN FALLING RAPIDLY THIS EVENING
ON THEIR WAY DOWN INTO THE TEENS AND 20S. CURRENT PACKAGE IN
PRETTY GOOD SHAPE. WILL TWEAK TEMPS AND SKY CONDITION A BIT.
/PREVIOUS DISCUSSION.../
CLEAR AND COLD NIGHT TONIGHT AS HIGH PRESSURE
CRESTS OVER THE REGION AND MOVES OFFSHORE. SOME VERY DRY AIR AWAY
FROM THE COAST WITH DEW POINTS RANGING THROUGH THE SINGLE NUMBERS.
HAVE GONE SEVERAL DEGREES BELOW THE COLDEST GUIDANCE WHICH STILL
MAY NOT BE ENOUGH...ESPECIALLY IN THE USUAL COLD SPOTS. EXPECT
READINGS RANGING THROUGH THE TEENS IN THE NORTH AND TEENS TO LOWER
20S IN THE SOUTH.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH CLOUDS WILL BE ON THE INCREASE ON SATURDAY AS OCCLUSION
APPROACHES FROM THE WEST. EARLY SUNSHINE WILL QUICKLY FADE AND AN
INCREASING ONSHORE FLOW WILL ADD TO THE CHILL AS THE DAY
PROGRESSES. MODELS BRING SOME LOW CHANCE POPS INTO WESTERN ZONES
BUT WITH THE VERY DRY AIRMASS WILL LIKELY TAKE SOME TIME TO
SATURATE MID AND LOW LEVELS. SHOULD SEE A DRY AFTERNOON BUT MAY
SEE SOME SPOTTY LIGHT RAIN OR SLEET IN THE CONNECTICUT VALLEY
DURING THE EARLY EVENING. DEEP ENOUGH LAYER MAY COOL TO PRODUCE
SOME SNOW ALSO MAINLY IN NORTHERN NEW HAMPSHIRE. HAVE ONCE AGAIN
GONE BELOW GUIDANCE FOR TEMPS ON SATURDAY WITH MID 30S TO LOWER
40S IN THE NORTH AND LOWER TO MID 40S IN THE SOUTH.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
WILL PUT UP A FLOOD WATCH FOR LATE SATURDAY NGT AND SUNDAY. RAINFALL
AND SNOW MELT ALONG WITH VERY WET GROUND CONDITIONS AND HIGH RIVER
AND STREAM LEVELS LEAVE THE AREA PRONE TO FLOODING ACROSS ALL BUT
COASTAL AND SOME ADJACENT INTERIOR ZONES.
THE HIGH MOVES OUT TO SEA SATURDAY NGT WITH A FNT APPROACHING FROM
THE W AS LOW PRES MOVES N INTO CENTRAL CANADA. BETWEEN THESE TWO
SYSTEMS A HEAVY RAIN AND STRONG WIND EVENT IS FCST BY THE MODELS
THOUGH THE GFS IS NOW A BIT FASTER IN MOVING SYSTEM THRU. QPF
AMOUNTS OF ONE TO ONE AND A HALF INCHES INDICATED BY THE MODELS WITH
CLOSE TO A 2 INCH MAX. COULD BE SOME WET SN OR IP EARLY SATURDAY NGT
OVER MORE NRN LOCATIONS AS INDICATED BY MODEL TEMP AND LOW LVL
THICKNESS VALUES. MIXED PRCP SHOULDN'T LAST LONG AND NOT EXPECTING
THE NEED FOR ANY ADVISORIES. COULD ALSO SEE EMBEDDED TSTMS WITH HIGH
H8 THETA-E AXIS DIRECTED INTO THE FCST AREA ALONG WITH STRONG H8 SE
FLOW LATE SATURDAY NGT INTO SUNDAY MORNING. SE WINDS COULD BECOME
VERY STRONG AND GUSTY... PERHAPS WIND ADV OR MAYBE EVEN HIGH WIND
WARNING CRITERIA. NAM AND GFS BUFKIT WIND SOUNDING FCST SHOWS 70
PLUS KT LOWERING DOWN TO 2000 FT LATE SATURDAY NGT THRU SUNDAY
MORNING. BOTH MODELS SHOW H9 MAX LOW LVL JET OF 50 PLUS KT OVER THE
COASTAL WATERS DURING THE HEIGHT OF THE STORM.
FNT MOVES THRU MIDDAY SUNDAY BRINGING AN END TO THE HEAVY RN AND
STRONG ONSHORE WINDS. CD CYCLONIC FLOW ALOFT WILL CREATE CLOUDS AND
PSBL ISOLD TO SCT -SHRASN ACROSS THE N AND MT ZONES SUNDAY NGT AND
MONDAY WITH DOWNSLOPE FLOW PROVIDING MOSTLY FAIR WX ELSEWHERE. HIGH
PRES BRINGS DRY WX MONDAY NGT INTO TUESDAY BEFORE A WRM FNT BRINGS
CLOUDS AND CHC OF SHRA'S LATE TUESDAY INTO WEDNESDAY. MODELS NOW TRY
TO GET US INTO WRM SECTOR FOR PART OF WEDNESDAY WITH H8 TEMPS RISING
ABOVE PLUS 10 C WITH PLUS 15 C JUST TO OUR S. COULD BE A VERY WRM
DAY IF ANY SUN BREAKS OUT. A STRONG CD FNT MOVES THRU LATE WEDNESDAY
OR EARLY WEDNESDAY NGT AND COULD BE ACCOMPANIED BY CHC SHRA OR TSTM.
HIGH PRES SLOWLY BUILDS IN FOR LATE WEDNESDAY NGT THRU FRIDAY NGT
PERIOD WITH MAINLY DRY WX.
GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS FOR FRIDAY
NGT THRU SATURDAY NGT. USED GMOS FOR REST OF THE FCST...EXCEPT USED A
VARIATION OF GMOS FOR MIN TEMPS TO ADJUST TEMPS UPWARD DUE TO A COLD
BIAS IN GMOS.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR TONIGHT AND SATURDAY.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...DEVELOPING STORM
SYSTEM BRINGS THE POTENTIAL FOR HEAVY RAIN AND STRONG GUSTY WINDS
ALONG WITH IFR OR LIFR CONDITIONS SATURDAY NIGHT THRU SUNDAY
MORNING. A FNT MOVES THRU MIDDAY SUNDAY WITH RAPIDLY IMPROVING
CONDITIONS. MOSTLY VFR SUNDAY NGT THRU WEDNESDAY FOR THE TAF
SITES.
&&
.MARINE...
SHORT TERM...NO FLAGS.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...WILL PUT UP A
MARINE STORM WATCH FOR LATE SATURDAY NGT THRU MIDDAY SUNDAY.
DEVELOPING STORM SYSTEM WITH STRONG ONSHORE SE FLOW DEVELOPING
SATURDAY AND CONTINUING THRU SUNDAY MORNING WITH GLW VERY LIKELY AND
EVEN A POSSIBILITY OF STORM FORCE WINDS. NAM AND GFS BUFKIT WIND
SOUNDING FCST SHOWS 70 TO 80 KT DOWN TO 2000 FT CENTERED ROUGHLY
AROUND 12Z TO 18Z SUNDAY. BOTH MODELS SHOW H9 MAX LOW LVL JET OF 50
TO 70 KT OVER THE COASTAL WATERS DURING THE HEIGHT OF THE STORM.
SHOULD SEE GUSTS TO STORM FORCE...AND THE POSSIBILITY OF A PEAK GUST
TOPPING 60 KTS.
FNT MOVES THRU MIDDAY SUNDAY BRINGING AN END TO THE STRONG ONSHORE
WINDS. WINDS WILL DROP OFF BUT THE VERY ROUGH SEAS WILL BE SLOW TO
SUBSIDE. HIGH PRES RIDGE BUILDS ACROSS THE REGION MONDAY AS WINDS
DROP BELOW SCA LEVELS WITH SEAS TO FOLLOW. HOWEVER SW FLOW INCREASES
ON TUESDAY AS THE HIGH MOVES OUT TO SEA WITH WINDS AND SEAS LIKELY
TO BUILD TO SCA LEVELS.
&&
.HYDROLOGY...
WILL CONT THE RIVER FLOOD WARNINGS ALONG THE CONNECTICUT RIVER
FOR DALTON AND WEST LEBANON. THE RIVER WILL SLOWLY RECEDE BELOW
FLOOD STAGES THIS EVENING THRU EARLY SATURDAY. HOWEVER...NEXT RAIN
AND SNOW MELT EVENT SATURDAY NGT AND SUNDAY MAY PUSH THE RIVER
BACK OVER FLOOD STAGE. IN FACT A LARGER AREA MAY BE IMPACTED BY RN
AND SN MELT THUS THE FLOOD WATCH AS DISCUSSED ABOVE.
&&
.TIDES/COASTAL FLOODING...
HIGH PREDICTED ASTRONOMICAL TIDES THIS WEEKEND DURING THE UPCOMING
STORM SYSTEM. PWM PREDICTED 11.1 FT AT 10:26 PM SATURDAY, 10.7 FT AT
10:58 AM SUNDAY AND 11.6 FT 11:17 PM SUNDAY. TIDAL FLOOD STAGE AT
PWM IS 12.0 FT. WITH STRONG ONSHORE FLOW AND BUILDING SEAS THERE
COULD BE ENOUGH STORM SURGE AND SPLASHOVER TO CAUSE COASTAL FLOOD
PROBLEMS.
WILL PUT UP A COASTAL FLOOD WATCH FOR THE FIRST HIGH TIDE SATURDAY
EVENING AND MENTION THE NEXT TWO TIDES IN THE STATEMENT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING
FOR MEZ007>009-012>014-020-021.
COASTAL FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT FOR MEZ023>028.
NH...FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING
FOR NHZ001>005-007.
COASTAL FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT FOR NHZ014.
MARINE...STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON
FOR ANZ150>154.
&&
NEAR TERM...POHLHazardous weather outlook, Apr 15, 9:13 PM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 913 PM EDT FRI APR 15 2011 MEZ007>009-012>014-020-021-NHZ001>005-007-170115- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SULLIVAN- 913 PM EDT FRI APR 15 2011 ...FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-019-022-NHZ006-008>010-013-170115- INTERIOR YORK-INTERIOR CUMBERLAND-INTERIOR WALDO-SOUTHERN CARROLL- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- 913 PM EDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-NHZ014-170115- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 913 PM EDT FRI APR 15 2011 ...COASTAL FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-170115- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 913 PM EDT FRI APR 15 2011 ...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:40 AM EDT | High Wind Watch | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 12 hr |
| Apr 16, 3:40 AM EDT | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 32 hr |
| Apr 16, 3:48 PM EDT | Coastal Flood Warning | GYX | Cumberland, York | 10 hr |
| Apr 16, 3:48 PM EDT | Coastal Flood Advisory | GYX | Knox, Lincoln, Sagadahoc, Waldo | 10 hr |
| Apr 16, 6:07 PM EDT | High Wind Warning | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.